×

zbMATH — the first resource for mathematics

Found 503 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 255, No. 4, 423-443 (2021); translation from Probl. Mat. Anal. 108, 65-82 (2021).
MSC:  35B27 35J25 35J65
PDF BibTeX XML Cite
Full Text: DOI
CBMS-NSF Regional Conference Series in Applied Mathematics 95. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-591-8/hbk; 978-1-61197-592-5/ebook). xiv, 216 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 99, No. 3, 245-251 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 486, No. 1, 12-19 (2019).
MSC:  35B27 35K20
PDF BibTeX XML Cite
Full Text: DOI
J. Appl. Mech. Tech. Phys. 59, No. 2, 368-375 (2018); translation from Prikl. Mekh. Tekh. Fiz. 59, No. 2, 209-217 (2018).
MSC:  74A45 74A10 74H99
PDF BibTeX XML Cite
Full Text: DOI
Colli, Pierluigi (ed.) et al., Solvability, regularity, and optimal control of boundary value problems for PDEs. In honour of Prof. Gianni Gilardi. Cham: Springer (ISBN 978-3-319-64488-2/hbk; 978-3-319-64489-9/ebook). Springer INdAM Series 22, 151-182 (2017).
PDF BibTeX XML Cite
Full Text: DOI
PDF BibTeX XML Cite
Full Text: DOI
Cybern. Syst. Anal. 52, No. 4, 555-564 (2016); translation from Kibern. Sist. Anal. 2016, No. 4, 65-75 (2016).
MSC:  93B25 93B30 74K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software